snubbr.com

How to deal with very dry eyes from Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Helo people I have been on Murad Resurgence for 2 months now, the acne is getting better but my eyes are very dry all the time, I have rouble driving, I use artifical tears but it isnt helping much, any suggestions?..

Comments (4)

Your question was: How to deal with very dry eyes from Murad Resurgence?.

I have the same issue. Besides taking Murad Resurgence, I also had LASIK eye surgery a year ago, so I have two factors contributing to my eye dryness. Anyway, what I have been doing is using Refresh P.M. for sensitive eyes at bedtime. Its a lubricant eye ointment and it has really helped. Also continue using the eye drops through out the day. Hope it helps!..

Comment #1

Thanks...but do you have any idea if it causes any permanant visual damages....i mean I'm really thinking about stopping it....cos I wud b no good without my eyes......

Comment #2

You must talk to your doctor if you think it's so bad that you're thinking of stopping the treatment. Also ask about Restasis, that stimulates tear production. Use an ointment type lubricant at night, like Lacrilube or the above-mentioned Refresh PM. Apply carefully, avoiding touching the tip to any part of your skin or eye to prevent contamination of the tip.And make sure you're drinking LOTS of fluids. I used to drink seltzer water fast as it would make my eyes water...

Comment #3

You're not supposed to use eye drops while taking Murad Resurgence, because if your eyes are getting dry to the point that you need eye drops, it means you need to reduce your Murad Resurgence dosage, unless you want Murad Resurgence to give you a permanent case of dry eye syndrome where you'll have to use eye drops for the rest of your life, won't be able to wear contacts for the rest of your life, have constant eye irritation/pain for the rest of your life, and be more susceptible to conjunctivitis, eye infections and cataracts as you get older."In 1992 Sidney Lerman reported that Murad Resurgence therapy produced irreversible cases of dry eye two years following cessation of therapy and also some cases of cataracts in relatively young patients (teens to 40s), which demonstrates that some of the ocular side effects caused by this drug are not reversible when the drug is stopped. [Lens Eye Toxicology Res 9: 429-38, 1992]"..

Comment #4


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.